# SDR 96FDEA01166

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Clip
- Part number: 652427635
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0151 AND 016, CORROSION (C53-113-10, -2) ON T-CLIP AT BS 1177 RBL 32 WL 170.  *S/D*  REMOVED AND REPLACED T-CLIP AT BS 1177 RBL 32 WL 170 IAW FEDEX SRM 53-10-4.
